Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 437, NWS Fort Worth, TX

June 21, 2011Eastland County, Stephens County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 21, 2011, 12:28 AM CDT for Eastland County, Stephens County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 12:28 AM CDT (05:28 UTC)
Expired
Jun 21, 2011, 1:30 AM CDT
In force
62 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Eastland County, TX, Stephens County, TX

The radar

The Dyess AFB radar (KDYX), 28 km from the middle of the area, began a volume at 05:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 9:46 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1045 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1045 J/kg
Mixed-layer CIN
-288 J/kg
Mixed-layer LCL
2415 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

744 
WUUS54 KFWD 210528
SVRFWD
TXC133-429-210630-
/O.NEW.KFWD.SV.W.0437.110621T0528Z-110621T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1228 AM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTLAND COUNTY IN NORTH CENTRAL TEXAS...
  STEPHENS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 130 AM CDT

* AT 1228 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF CRYSTAL
  FALLS TO 35 MILES WEST OF CISCO...AND MOVING SOUTHEAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BRECKENRIDGE AROUND 1240 AM...
  NECESSITY AROUND 110 AM...
  GUNSIGHT AROUND 115 AM...
  EASTLAND...RANGER AND CISCO AROUND 130 AM...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 323 AND 354.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3251 9912 3252 9910 3296 9910 3296 9859
      3226 9856 3208 9892 3208 9912 3209 9913
TIME...MOT...LOC 0528Z 305DEG 20KT 3291 9884 3238 9958

$$


CAVANAUGH
2 follow-up statements
239 
WWUS54 KFWD 210556
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1256 AM CDT TUE JUN 21 2011

TXC133-210606-
/O.CAN.KFWD.SV.W.0437.000000T0000Z-110621T0630Z/
EASTLAND TX-
1256 AM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTLAND COUNTY IS
CANCELLED...

GUSTY OUTFLOW WINDS TO 40 MPH WILL CONTINUE...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3296 9885 3295 9859 3260 9857 3251 9858
      3252 9910
TIME...MOT...LOC 0556Z 305DEG 20KT 3282 9869 3229 9943

$$

TXC429-210630-
/O.CON.KFWD.SV.W.0437.000000T0000Z-110621T0630Z/
STEPHENS TX-
1256 AM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR STEPHENS COUNTY...

AT 1256 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 10 MILES EAST OF CRYSTAL FALLS TO 38 MILES SOUTHWEST OF
GUNSIGHT...MOVING SOUTHEAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NECESSITY AROUND 110 AM CDT...
  GUNSIGHT AROUND 115 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3296 9885 3295 9859 3260 9857 3251 9858
      3252 9910
TIME...MOT...LOC 0556Z 305DEG 20KT 3282 9869 3229 9943

$$
271 
WWUS54 KFWD 210625
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
125 AM CDT TUE JUN 21 2011

TXC429-210636-
/O.EXP.KFWD.SV.W.0437.000000T0000Z-110621T0630Z/
STEPHENS TX-
125 AM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR STEPHENS COUNTY EXPIRES AT 130
AM CDT...

AT 126 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3296 9885 3295 9859 3260 9857 3251 9858
      3252 9910
TIME...MOT...LOC 0626Z 305DEG 20KT 3272 9853 3219 9927

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 11:42 PM CDT, 46 minutes earlier.

Area forecast discussion, Jun 20, 11:42 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 PM CDT MON JUN 20 2011

.AVIATION...
METROPLEX
THUNDERSTORMS WILL CREATE PROBLEMATIC TAFS FOR THE NEXT 24 HOURS.
MODELS INSIST THAT THE FRONT WILL NOT REACH THE METROPLEX...BUT IT
IS ALREADY PAST WICHITA FALLS AND MAY SLIDE FARTHER SOUTH THAN
EXPECTED. NEW STORMS FIRING ON THE FRONT MAY AFFECT THE METROPLEX
LATER TONIGHT AS WELL AND THEY ARE NOT HANDLED WELL BY GUIDANCE.
WILL ADD A SECOND ROUND OF STORMS FOR THE CELLS MOVING SOUTHEAST
OFF THE FRONT. INSTABILITY RETURNS TUESDAY AFTERNOON AND ANOTHER
ROUND OF STORMS MAY OCCUR.

WACO
STRATUS EXPECTED TO RETURN IN THE MORNING.
THUNDERSTORMS MAY AFFECT AIRPORT LATE AFTERNOON/EARLY EVENING.
WILL INCLUDE A VCTS GROUP IN THE AFTERNOON...AND AS TIMING CAN BE
ADJUSTED FUTURE TAFS CAN ADD THE TEMPO GROUP WHEN NEEDED. 84

&&

.UPDATE...
QUICK UPDATE FOR WATCH 529...GENERALLY NORTH OF INTERSTATE 20.  84

&&

.PREV DISCUSSION... /ISSUED 331 PM CDT MON JUN 20 2011/
PRESSURE GRADIENT REMAINS QUITE IMPRESSIVE ACROSS THE AREA AS
NORTH TEXAS SITS BETWEEN A FRONTAL SYSTEM EXTENDING FROM THE
PLAINS INTO WEST TEXAS...AND A HIGH PRESSURE RIDGE OVER THE
NORTHEASTERN GULF OF MEXICO. THIS HAS ALLOWED FOR THE STRONG
SOUTH WINDS GUSTING INTO THE 35-40 MPH RANGE. SPEEDS SHOULD
DECREASE SOME AS WE APPROACH SUNSET...THEREFORE BOTH THE WIND
ADVISORY AND THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8
PM.

ALL EYES WILL THEN BE PEELED AND DIRECTED TOWARDS THE NORTHWEST
WHERE CONVECTION IS EXPECTED TO HAVE DEVELOPED BY LATE AFTERNOON.
THE COMBINATION OF A STRONG UPPER LEVEL TROUGH...THE THE PRESENCE
OF A DRYLINE...AND HOT LATE AFTERNOON TEMPERATURES SHOULD ALLOW
THIS SCENARIO TO UNFOLD SOMETIME IN THE 4 TO 6 PM TIMEFRAME JUST
WEST OF THE CWA. ACTIVITY IS THEN EXPECTED TO SPREAD EAST ACROSS
ROUGHLY THE NORTHERN HALF OF THE FORECAST AREA TONIGHT BEFORE
WEAKENING SOME DURING THE LATE NIGHT AND EARLY MORNING HOURS.
CHANCE FOR SEVERE STORMS WILL BE HIGHEST NORTH OF THE RED RIVER
WHERE BEST DYNAMICS WILL BE IN PLACE...HOWEVER SEVERE WEATHER
PARAMETERS WILL BE SUFFICIENT ENOUGH FOR AT LEAST A FEW SEVERE
STORMS FURTHER S INTO THE NORTHERN COUNTIES. THIS AREA IS INCLUDED
IN SPC DAY ONE AND DAY 2 SLIGHT RISK WITH HAIL AND DAMAGING WINDS
BEING THE MAIN THREAT.

FOCUS SHOULD SHIFT SOUTH AND EAST ALONG WITH INITIAL SHORTWAVE
ENERGY TOMORROW MORNING. COLD FRONT WILL THEN MAKE A PUSH INTO
THE AREA TUESDAY AS SECOND SHORTWAVE PROPAGATES OVER THE REGION
AROUND THE BASE OF MAIN UPPER TROUGH. ADDITIONAL THUNDERSTORMS ARE
EXPECTED TO FORM ALONG THIS BOUNDARY DURING THE TUESDAY AFTERNOON
HOURS OVER NORTHERN AND CENTRAL COUNTIES. THINKING IS THAT BY
WEDNESDAY NIGHT A GOOD PORTION OF NORTH TEXAS WILL GET A GOOD HALF
INCH OF RAIN WITH SOME AREAS GETTING UPWARDS OF AN INCH.

UPPER LEVEL FLOW BECOMES NORTHWESTERLY BY THURSDAY AS UPPER TROF
SHIFTS EAST OVER THE EASTERN U.S. AND HIGH PRESSURE RIDGE BUILDS
OVER THE DESERT SOUTHWEST. MODEL GUIDANCE THEN INDICATING A DECENT
UPPER IMPULSE MOVING SOUTHEAST ACROSS NORTHEAST TEXAS LATE
THURSDAY INTO FRIDAY MORNING. INCLUDED LOW POPS OVER ROUGHLY THE
NORTHEASTERN THIRD OF THE CWA DURING THIS TIME. BEYOND THAT IT
LOOKS LIKE 500 MB RIDGE WILL ONCE AGAIN BECOME THE DOMINANT
FEATURE OVER NORTH TEXAS BRINGING HOT AND DRY WEATHER TO THE
REGION IN THE EXTENDED RANGE.    30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  78  95  76  95  76 /  30  30  50  20  20
WACO, TX              78  97  76  96  74 /   5  30  50  30  20
PARIS, TX             75  91  74  93  70 /  40  40  50  20  10
DENTON, TX            76  94  72  95  73 /  40  30  50  10  10
MCKINNEY, TX          78  92  73  95  71 /  40  30  50  10  10
DALLAS, TX            77  95  77  95  77 /  30  30  50  20  20
TERRELL, TX           77  94  75  96  73 /  20  30  50  20  20
CORSICANA, TX         76  97  76  96  75 /  10  30  50  30  20
TEMPLE, TX            77  98  75  96  73 /   5  20  40  30  20
MINERAL WELLS, TX     76  97  71  96  72 /  30  30  50  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Jun 21, 12:27 AM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1227 AM CDT TUE JUN 21 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1227 AM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...OVERNIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE OVERNIGHT ACROSS MUCH OF
NORTH TEXAS. MOST FAVORABLE AREAS FOR THUNDERSTORMS WILL BE WEST
OF INTERSTATE 35 AND NORTH OF INTERSTATE 20 THROUGH EARLY MORNING.
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL WILL BE THE MAIN
THREATS WITH THESE STORMS THROUGH EARLY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
TUESDAY AND WEDNESDAY. THE BEST CHANCES WILL OCCUR TUESDAY NIGHT.
A FEW STORMS COULD BE SEVERE LATE TUESDAY AFTERNOON AND TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH MUCH OF NORTH TEXAS OVERNIGHT.

DUNN

In the hours before

Local storm report, Jun 20, 11:29 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1129 PM CDT MON JUN 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     TSTM WND GST     2 E TIOGA               33.47N  96.89W
06/20/2011  M62 MPH          GRAYSON            TX   BROADCAST MEDIA
Local storm report, Jun 20, 11:31 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 PM CDT MON JUN 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     HAIL             HASLET                  32.97N  97.35W
06/20/2011  E1.00 INCH       TARRANT            TX   AMATEUR RADIO
Special weather statement, Jun 20, 11:33 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1133 PM CDT MON JUN 20 2011

TXZ100-210500-
YOUNG TX-
1133 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  YOUNG COUNTY

AT 1133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF
OLNEY TO 8 MILES SOUTH OF THROCKMORTON...MOVING EAST AT 25 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE GRAHAM AND OLNEY.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3340 9896 3340 9842 3295 9843 3296 9896
TIME...MOT...LOC 0433Z 277DEG 22KT 3339 9859 3307 9916

CAVANAUGH
Local storm report, Jun 20, 11:38 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1138 PM CDT MON JUN 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     HAIL             2 SW JUSTIN             33.06N  97.32W
06/20/2011  E1.00 INCH       DENTON             TX   TRAINED SPOTTER
Local storm report, Jun 20, 11:51 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1151 PM CDT MON JUN 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     TSTM WND DMG     PILOT POINT             33.40N  96.97W
06/20/2011                   DENTON             TX   AMATEUR RADIO

            AUTO BODY ROOF BLOWN OFF ONTO 377 NEAR PILOT POINT
Local storm report, Jun 21, 12:14 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1214 AM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     HAIL             BONHAM                  33.58N  96.18W
06/21/2011  E0.75 INCH       FANNIN             TX   AMATEUR RADIO

            52 MPH WINDS AS WELL.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:03 PM CDTSevere Thunderstorm WarningFWDJack, Young57 min
Jun 20, 7:15 PM CDTSevere Thunderstorm WarningFWDJack45 min
Jun 20, 7:40 PM CDTSevere Thunderstorm WarningFWDStephens, Young65 min
Jun 20, 7:42 PM CDTSevere Thunderstorm WarningFWDMontague, Wise39 min
Jun 20, 7:57 PM CDTSevere Thunderstorm WarningFWDJack, Wise63 min
Jun 20, 8:30 PM CDTSevere Thunderstorm WarningFWDJack60 min
Jun 20, 8:38 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young52 min
Jun 20, 8:45 PM CDTTornado WarningFWDPalo Pinto, Young30 min
Jun 20, 8:56 PM CDTSevere Thunderstorm WarningFWDWise49 min
Jun 20, 9:15 PM CDTTornado WarningFWDPalo Pinto30 min
Jun 20, 9:17 PM CDTSevere Thunderstorm WarningFWDCooke, Denton58 min
Jun 20, 9:28 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise, Young62 min
Jun 20, 9:43 PM CDTSevere Thunderstorm WarningFWDDenton, Wise62 min
Jun 20, 10:29 PM CDTSevere Thunderstorm WarningFWDParker, Wise61 min
Jun 20, 10:31 PM CDTSevere Thunderstorm WarningFWDDenton59 min
Jun 20, 11:00 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant60 min
Jun 20, 11:13 PM CDTSpecial Weather StatementFWDGrayson62 min
Jun 20, 11:20 PM CDTSpecial Weather StatementFWDMontague55 min
Jun 20, 11:25 PM CDTSevere Thunderstorm WarningFWDGrayson44 min
Jun 20, 11:33 PM CDTSpecial Weather StatementFWDYoung27 min
Jun 20, 11:55 PM CDTSevere Thunderstorm WarningFWDFannin35 min
Jun 21, 12:08 AM CDTSevere Thunderstorm WarningFWDMontague49 min
Jun 21, 12:35 AM CDTSpecial Weather StatementFWDJack55 min
Jun 21, 12:58 AM CDTSpecial Weather StatementFWDWise62 min
Jun 21, 1:13 AM CDTSevere Thunderstorm WarningFWDDenton, Jack, Wise62 min
Jun 21, 1:50 AM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise55 min
Jun 21, 2:10 AM CDTSevere Thunderstorm WarningFWDCollin, Grayson50 min
Jun 21, 2:25 AM CDTSevere Thunderstorm WarningFWDDenton20 min
Jun 21, 2:43 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton62 min
Jun 21, 2:46 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant59 min
Jun 21, 3:02 AM CDTSevere Thunderstorm WarningFWDDallas43 min
Jun 21, 3:23 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Jun 21, 3:37 AM CDTSpecial Weather StatementFWDFannin, Hunt, Kaufman, Rockwall23 min
Jun 21, 3:49 AM CDTSevere Thunderstorm WarningFWDCollin, Hunt38 min
Jun 21, 4:03 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Lamar57 min
Jun 21, 4:45 AM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Jun 21, 4:50 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant40 min
Jun 21, 5:01 AM CDTSpecial Weather StatementFWDDallas29 min
Jun 21, 5:42 AM CDTRiver Flood WarningFWDDallas106 min
Jun 21, 5:58 AM CDTSpecial Weather StatementFWDKaufman32 min
Jun 21, 6:26 AM CDTSpecial Weather StatementFWDKaufman34 min
Jun 21, 6:59 AM CDTSpecial Weather StatementFWDVan Zandt31 min
Jun 21, 7:30 AM CDTSpecial Weather StatementFWDKaufman30 min
Jun 21, 7:31 AM CDTSpecial Weather StatementFWDVan Zandt29 min
Jun 21, 8:00 AM CDTSpecial Weather StatementFWDVan Zandt30 min
Jun 21, 8:17 AM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt58 min
Jun 21, 5:15 PM CDTSpecial Weather StatementFWDEastland30 min
Jun 21, 5:27 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland63 min
Jun 21, 6:00 PM CDTSevere Thunderstorm WarningFWDEastland30 min
Jun 21, 6:30 PM CDTSevere Thunderstorm WarningFWDEastland60 min
Jun 21, 6:47 PM CDTSevere Thunderstorm WarningFWDStephens58 min
Jun 21, 6:53 PM CDTSpecial Weather StatementFWDErath37 min
Jun 21, 6:58 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.